# SDR 00FDEA00269

- Difficulty date: April 18, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651627910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1103  TWO FASTENERS LOOSE AND CAUSED FRETTING CORROSION.  **  S/D  **  R&R PER SRM 51-30-2.
